Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hey guys im on tane and my lips are so raw and chapped i dont know what to do.. they r like peeling off i dont know whether i should let them dry out a bit when i go to bed tonite or put more aquaphor on.. sad.gif

Share this post


Link to post
Share on other sites

vaseline works like a charm for these things. Drink more water before going to bed maybe ur dehydrated and that might cause ur lip to dry out. /=

Share this post


Link to post
Share on other sites

yes, happens to me all the time. The skin is peeling- that's what accutane does. Just slather on a whole bunch of aquaphor and you should be better by morning.

Share this post


Link to post
Share on other sites

I use lots of blistex during the day. At night b4 bed, I put on the thickest layer of vaseline. I mean alot!.... By morning my lips are pretty good. They stay well if I keep up with blistex during the day. But usually end up dry by bedtime.

Good luck, dry lips suck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×